# SDR 2008UALA01909

- Difficulty date: April 2, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 29,720 hours, 8,022 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233582240
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON OCCL NEAR 2L.  REPLACED POWER SUPPLY M737 & BATTERY FOR POWER SUPPLY UNIT M1559.  OP CHKS OKAY.
